# SDR AALA202304245332

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 39,560 hours, 16,270 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE AND HARD TO OPEN AND CLOSE DOOR. TIGHTENED LAVATORY DOOR HANDLE.
